Analysis & PDE

  • Anal. PDE
  • Volume 8, Number 5 (2015), 1051-1100.

Sharp $L^p$ bounds for the wave equation on groups of Heisenberg type

Detlef Müller and Andreas Seeger

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/apde.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Consider the wave equation associated with the sub-Laplacian on groups of Heisenberg type. We construct parametrices using oscillatory integral representations and use them to prove sharp Lp and Hardy space regularity results.

Article information

Source
Anal. PDE, Volume 8, Number 5 (2015), 1051-1100.

Dates
Received: 13 August 2014
Revised: 17 December 2014
Accepted: 9 February 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1510843129

Digital Object Identifier
doi:10.2140/apde.2015.8.1051

Mathematical Reviews number (MathSciNet)
MR3393673

Zentralblatt MATH identifier
1333.35309

Subjects
Primary: 35L05: Wave equation 35S30: Fourier integral operators 42B15: Multipliers 43A80: Analysis on other specific Lie groups [See also 22Exx]

Keywords
wave equation subelliptic Laplacian Heisenberg group

Citation

Müller, Detlef; Seeger, Andreas. Sharp $L^p$ bounds for the wave equation on groups of Heisenberg type. Anal. PDE 8 (2015), no. 5, 1051--1100. doi:10.2140/apde.2015.8.1051. https://projecteuclid.org/euclid.apde/1510843129


Export citation

References

  • R. M. Beals, $L\sp{p}$ boundedness of Fourier integral operators, Mem. Amer. Math. Soc. 264, American Mathematical Society, Providence, RI, 1982.
  • M. Christ, “$L\sp p$ bounds for spectral multipliers on nilpotent groups”, Trans. Amer. Math. Soc. 328:1 (1991), 73–81.
  • E. Damek and F. Ricci, “Harmonic analysis on solvable extensions of $H$-type groups”, J. Geom. Anal. 2:3 (1992), 213–248.
  • G. B. Folland, Harmonic analysis in phase space, Annals of Mathematics Studies 122, Princeton University Press, NJ, 1989.
  • G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Mathematical Notes 28, Princeton University Press, NJ, 1982.
  • B. Gaveau, “Principe de moindre action, propagation de la chaleur et estimées sous elliptiques sur certains groupes nilpotents”, Acta Math. 139:1–2 (1977), 95–153.
  • D. Goldberg, “A local version of real Hardy spaces”, Duke Math. J. 46:1 (1979), 27–42.
  • P. C. Greiner, D. Holcman, and Y. Kannai, “Wave kernels related to second-order operators”, Duke Math. J. 114:2 (2002), 329–386.
  • W. Hebisch, “Multiplier theorem on generalized Heisenberg groups”, Colloq. Math. 65:2 (1993), 231–239.
  • L. H örmander, “Hypoelliptic second order differential equations”, Acta Math. 119 (1967), 147–171.
  • L. H örmander, “Fourier integral operators, I”, Acta Math. 127:1–2 (1971), 79–183.
  • A. Hulanicki, “A functional calculus for Rockland operators on nilpotent Lie groups”, Studia Math. 78:3 (1984), 253–266.
  • A. Kaplan, “Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms”, Trans. Amer. Math. Soc. 258:1 (1980), 147–153.
  • A. Kaplan and F. Ricci, “Harmonic analysis on groups of Heisenberg type”, pp. 416–435 in Harmonic analysis (Cortona, 1982), edited by F. Ricci and G. Weiss, Lecture Notes in Math. 992, Springer, Berlin, 1983.
  • A. Martini, “Analysis of joint spectral multipliers on Lie groups of polynomial growth”, Ann. Inst. Fourier $($Grenoble$)$ 62:4 (2012), 1215–1263.
  • G. Mauceri and S. Meda, “Vector-valued multipliers on stratified groups”, Rev. Mat. Iberoamericana 6:3–4 (1990), 141–154.
  • R. Melrose, “Propagation for the wave group of a positive subelliptic second-order differential operator”, pp. 181–192 in Hyperbolic equations and related topics (Katata/Kyoto, 1984), edited by S. Mizohata, Academic Press, Boston, 1986.
  • A. Miyachi, “On some estimates for the wave equation in $L\sp{p}$ and $H\sp{p}$”, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27:2 (1980), 331–354.
  • D. Müller, “Analysis of invariant PDO's on the Heisenberg group”, lecture notes, 1999.
  • D. Müller, “Local solvability of linear differential operators with double characteristics, II: Sufficient conditions for left-invariant differential operators of order two on the Heisenberg group”, J. Reine Angew. Math. 607 (2007), 1–46.
  • D. Müller and F. Ricci, “Analysis of second order differential operators on Heisenberg groups, I”, Invent. Math. 101:3 (1990), 545–582.
  • D. Müller and F. Ricci, “Solvability for a class of doubly characteristic differential operators on $2$-step nilpotent groups”, Ann. of Math. $(2)$ 143:1 (1996), 1–49.
  • D. Müller and E. M. Stein, “On spectral multipliers for Heisenberg and related groups”, J. Math. Pures Appl. $(9)$ 73:4 (1994), 413–440.
  • D. Müller and E. M. Stein, “$L\sp p$-estimates for the wave equation on the Heisenberg group”, Rev. Mat. Iberoamericana 15:2 (1999), 297–334.
  • D. Müller, F. Ricci, and E. M. Stein, “Marcinkiewicz multipliers and multi-parameter structure on Heisenberg (-type) groups, II”, Math. Z. 221:2 (1996), 267–291.
  • A. I. Nachman, “The wave equation on the Heisenberg group”, Comm. Partial Differential Equations 7:6 (1982), 675–714.
  • E. Nelson and W. F. Stinespring, “Representation of elliptic operators in an enveloping algebra”, Amer. J. Math. 81 (1959), 547–560.
  • J. C. Peral, “$L\sp{p}$ estimates for the wave equation”, J. Funct. Anal. 36:1 (1980), 114–145.
  • F. Ricci, “Harmonic analysis on generalized Heisenberg groups”, preprint, Politecnico di Torino, 1982.
  • A. Seeger, C. D. Sogge, and E. M. Stein, “Regularity properties of Fourier integral operators”, Ann. of Math. $(2)$ 134:2 (1991), 231–251.
  • E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series 43, Princeton University Press, NJ, 1993.
  • E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Mathematical Series 32, Princeton University Press, NJ, 1971.
  • R. S. Strichartz, “$L\sp p$ harmonic analysis and Radon transforms on the Heisenberg group”, J. Funct. Anal. 96:2 (1991), 350–406.
  • M. Taylor, “Hardy spaces and BMO on manifolds with bounded geometry”, J. Geom. Anal. 19:1 (2009), 137–190.
  • H. Triebel, Interpolation theory, function spaces, differential operators, 2nd ed., Johann Ambrosius Barth, Heidelberg, 1995.